Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A wild sphere which can be pierced at each point by a straight line segment


Author: M. K. Fort
Journal: Proc. Amer. Math. Soc. 14 (1963), 994-995
MSC: Primary 54.78
DOI: https://doi.org/10.1090/S0002-9939-1963-0159311-7
MathSciNet review: 0159311
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.78

Retrieve articles in all journals with MSC: 54.78


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0159311-7
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society